# SDR SWIA2022122367024

- Difficulty date: December 22, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N840SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15499
- Aircraft time: 3,839 hours, 3,461 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AND FELT THE GEAR RELEASE AT FL360 .77 MACH / RAN QRH AND GOT THE GEAR DOWN AND LOCKED AT 12000 FEET 190 KNOTS. INTERROGATED MDC FAULT HISTORY AND FOUND THE FOLLOWING B1 CODES POSTED - 06538, 065387, 005967 AND 007572.  WIRING CHECKS DONE PER FIM 32-31-00.  PURGING OF PITOT STATIC SYSTEM AND OPS CHECK. CONSULTED WITH MHIRJ AND FLEET COORDINATORS WITH THE RECOMMENDATION OF CHANGING THE PSEU FOR THE B1-007572 PSEU CRITICAL FUNCTIONS FAIL AS THE CAUSE OF THE GEAR DISAGREE AND FEELING THE GEAR RELEASE.  REPLACEMENT OF PSEU. PERFORMED MULTIPLE GEAR SWINGS WITH NO ISSUES NOTED.  ORIG SUB DATE: 12/23/2022
